# SDR 0301731232

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 95,531 hours, 19,278 cycles
- Engine: Ge CF650C
- Engine time: 60,323 hours, 15,448 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL THE CREW OBSERVED THE NR 1 ENGINE EXCEED LIMITS FOR N1, N2 AND EGT. THE NR 3 ENGINE ALSO EXCEEDED THE N2 LIMIT. THE TAKE-OFF WAS ABORTED AT 115KTS AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED THE NR 1 AND 3 ENGINES PER THE AMM WITH NO DEFECTS NOTED. THE AUTOTHROTTLE SYSTEM WAS PLACED ON MEL22-7 AS A PRECAUTION.
